Radiation of waves from the open end of a smoothly irregular waveguide

A. D. Kopenkin, A. A. Kurayev, A. YA Slepyan, G. YA Slepyan, V. A. Cherepenin

Research output: Contribution to journalArticlepeer-review

Abstract

An accurate numerical algorithm for solving the problem of radiation from the open end of a plane waveguide with smoothly varying width is constructed using the incomplete Galerkin method with semiinversion in the boundary conditions. The results of numerical calculations demonstrating that the approach is efficient are presented for two types of irregularity.

Original languageEnglish
Pages (from-to)45-51
Number of pages7
JournalSoviet journal of communications technology & electronics
Volume34
Issue number5
StatePublished - May 1989

Fingerprint

Dive into the research topics of 'Radiation of waves from the open end of a smoothly irregular waveguide'. Together they form a unique fingerprint.

Cite this